# SDR SIMA2020031204012

- Difficulty date: February 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA PROX LIGHT HOLDER AND 4EA RH SIDEWALLS ARE CRACKED-C/A-COMPLETE:REMOVED AND REPLACED 4EA PROX LIGHT HOLDER AND 4EA RH SIDEWALLS IAW EMB 145 AMM 33-50-12 SEE NRTC BOW340146 FOR FINAL INSTALL
